Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 69, NWS Albuquerque, NM

September 21, 2014De Baca County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 21, 2014, 3:14 PM MDT for De Baca County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2014, 3:14 PM MDT (21:14 UTC)
Expired
Sep 21, 2014, 5:15 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 68 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WGUS55 KABQ 212114
FFWABQ
NMC011-212315-
/O.NEW.KABQ.FF.W.0069.140921T2114Z-140921T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT SUN SEP 21 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 515 PM MDT

* AT 312 PM MDT...THE PUBLIC REPORTED FLASH FLOODING FROM SEVERAL    
  THUNDERSTORMS NEAR AND WEST OF FORT SUMNER. THE STORMS PRODUCING   
  FLASH FLOODING WERE DRIFTING WEST. ANOTHER ONE TO TWO INCHES OF
  RAIN CAN FALL THROUGH 515 PM ALONG WITH EXTENSIVE RUNOFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3458 10452 3454 10408 3443 10409 3444 10452

$$

40
2 follow-up statements
595 
WGUS75 KABQ 212210
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
410 PM MDT SUN SEP 21 2014

NMC011-212315-
/O.CON.KABQ.FF.W.0069.000000T0000Z-140921T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-
410 PM MDT SUN SEP 21 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
CENTRAL DE BACA COUNTY...

AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING AROUND FORT SUMNER. 
THE STORMS PRODUCING FLASH FLOODING WERE NEARLY STATIONARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3458 10452 3454 10408 3443 10409 3444 10452

$$
047 
WGUS75 KABQ 212312
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN SEP 21 2014

NMC011-212321-
/O.EXP.KABQ.FF.W.0069.000000T0000Z-140921T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-
512 PM MDT SUN SEP 21 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MDT FOR CENTRAL DE
BACA COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
LESSENING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING WILL CONTINUE...BUT THE THREAT FOR 
SERIOUS FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS 
BEEN ALLOWED TO EXPIRE.

LAT...LON 3458 10452 3454 10408 3443 10409 3444 10452

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:03 PM MDT, 3 hours 11 minutes earlier.

Area forecast discussion, Sep 21, 12:03 PM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MDT SUN SEP 21 2014

.UPDATE...
WENT AHEAD AND EXPANDED THE FLASH FLOOD WATCH ACROSS SOCORRO AND
THE REMAINDER OF LINCOLN COUNTY. AT LEAST SOME MODELS INDICATE
HEAVY RAIN WILL IMPACT THESE AREAS LATER TONIGHT AND MONDAY.
LITTLE CHANGE OTHERWISE...DID MAKE SOME MINOR CHANGES TO HIGHS
TODAY.

&&

.PREV DISCUSSION...1146 AM MDT SUN SEP 21 2014...
.AVIATION...
18Z TAF CYCLE
MVFR/IFR CIGS WILL CONTINUE ACROSS MUCH OF EC/SE NM THIS AFTN DUE
TO ABUNDANT MOISTURE ADVECTING INTO THE AREA. SHRA AND ISOLD TSRA
WILL CONTINUE ACROSS THE EAST...MOST WIDESPREAD SHRA ACROSS THE
SE. LOCALIZED LIFR CONDITIONS ARE POSSIBLE IN THE HEAVIEST
RAIN. SHRA/TSRA WILL EXPAND IN COVERAGE ACROSS THE WEST THIS AFTN
GENERALLY AFT 20Z...AS UPPER LOW OVER NEVADA SHIFTS NEWD. THE
TROUGH AXIS WILL SHIFT OVER NM OVERNIGHT AND EARLY MONDAY MORNING.
AHEAD OF IT...MAINLY ACROSS CENTRAL AND EASTERN NM...STORMS WILL
CONTINUE OR REDEVELOP. LOW CLOUDS AND PERHAPS SOME REDUCED VSBYS
ARE ALSO POSSIBLE WHERE ITS NOT RAINING AFTER SUNSET ACROSS THE
EAST. IN SHORT...A VERY ACTIVE NEXT 24-30 HOURS ARE ON TAP.

34

&&

.PREV DISCUSSION...417 AM MDT SUN SEP 21 2014...
.SYNOPSIS...
AN ACTIVE SHOWER AND THUNDERSTORM PATTERN IS EXPECTED TODAY THROUGH
MONDAY. AN UPPER LEVEL STORM SYSTEM OVER CENTRAL CALIFORNIA WILL
SLOWLY TRACK EASTWARD TODAY AND PASS THROUGH THE CENTRAL AND
SOUTHERN ROCKIES MONDAY. AHEAD OF THIS SYSTEM...AN EXTENDED PERIOD
OF MOIST LOW LEVEL EAST WINDS ALONG WITH A TAP OF DEEP MONSOON
MOISTURE FROM MEXICO IS EXPECTED. THE COMBINATION OF THESE FEATURES
WILL LEAD TO INCREASED SHOWER AND THUNDERSTORM ACTIVITY AND THE
LIKELIHOOD OF LOCALLY HEAVY RAINFALL. LOCATIONS WHICH HAVE
RECEIVED HEAVY RAINFALL RECENTLY WILL BE MOST SUSCEPTIBLE TO FLASH
FLOODING ALONG WITH BURN SCARS. A DRIER WEATHER PATTERN WILL
DEVELOP BY TUESDAY AND EXTEND THROUGH MUCH OF THE WORK WEEK WITH
ONLY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY FAVORING THE HIGHER
TERRAIN AND EAST.

&&

.DISCUSSION...
ACTIVE WX PATTERN TODAY THROUGH MONDAY. INCLUDED A MENTION OF
LOCALLY HEAVY RAIN FOR THE SE QUARTER AND PORTIONS OF WC/SW
NM TODAY...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL/FLASH
FLOODING EXPANDING TONIGHT/MON AM ESPECIALLY NEAR/EAST OF THE
CENTRAL MOUNTAIN CHAIN.  NO CHANGES PLANNED TO PREVIOUS FLASH
FLOOD WATCH. WHILE THE POTENTIAL FOR LOCALLY HEAVY RAIN WILL
EXPAND TO INCLUDE MORE OF THE AREA TONIGHT- MONDAY...MUCH DRIER
ANTECEDENT CONDITIONS EXIST OUTSIDE THE CURRENT WATCH AND
COMBINED WITH SOMEWHAT FASTER STORM MOTIONS AS WE TRANSITION
THROUGH TONIGHT AND MONDAY SHOULD PRECLUDE SIGNIFICANT EXPANSION
OF THE WATCH. WE/LL CONTINUE TO CLOSELY MONITOR PARTICULARLY FOR
THE BURN SCARS.

WX/POP GRIDS ON TRACK FOR TODAY WITH ONLY MINOR CHANGES. TRENDED
POPS UPWARD TONIGHT-MONDAY...ESPECIALLY IN THE FAVORED SW TO NE
CORRIDOR AS WELL AS AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN. DESPITE
THE INCREASED MOISTURE/CLOUD COVER...AFTERNOON TEMPS WILL REMAIN
A LITTLE ABOVE SEASONAL AVERAGES CENTRAL/WEST. THUS... OUTFLOW
BOUNDARY INTERACTIONS LATE TODAY INTO THE EVENING COULD BE RATHER
EFFECTIVE/DYNAMIC ESPECIALLY BETWEEN THE DIVIDE AND RIO GRANDE/CENTRAL
VALLEY CORRIDOR. THAT COUPLED WITH A SUBTLE INCREASE IN UPPER
LEVEL DYNAMICS DOWNSTREAM OF A CLOSED LOW FORECAST TO REACH NORTHERN
NEVADA LATE TODAY SHOULD PROMOTE A BETTER OVERALL CONVECTIVE
ENVIRONMENT.

STILL EXPECT A SIGNIFICANT PUSH OF DRY AIR INTO THE FOUR CORNERS LATE
TONIGHT OR MONDAY MORNING...SLOWLY SMEARING EASTWARD AS THE
CLOSED LOW OPENS UP AND PASSES WELL NORTH OF THE STATE MONDAY. BUT
LOOKING AT WATER VAPOR IMAGERY THE ECMWF MAY BE MORE CORRECT
KEEPING THE IMPACT OF THE DRIER AIR DELAYED AND LESS IMPACTFUL
THAN THE GFS GIVEN THE ROBUST NATURE OF THE MONSOON PLUME THAT IS
POISED TO ADVECT NORTHWARD THIS MORNING. PLUS THE CLOSED LOW OVER
CALIFORNIA IS LIFTING MORE NORTH CURRENTLY. PLANNING FOR A SHARP
WEST- EAST MID LEVEL MOISTURE GRADIENT SOMEWHERE OVER NWRN NM BY
TONIGHT OR EARLY MONDAY...WHICH COULD FOCUS SOME DECENT STORMS.

FOR TUE AND BEYOND...RIDGE ALOFT TO THE WEST OF NM TUESDAY WITH
DRIER MID-LEVEL AIR WORKING IN FROM NW TO SE. RIDGE TAKES ON A
POSITIVE TILT GOING INTO MID/LATE WEEK WITH HIGH OVER LOW OR REX
BLOCK SCENARIO OVER THE CENTRAL/SOUTHERN PLAINS STATES. THE ECMWF
IS FARTHER WEST WITH TRAPPED LOW...AND IS THEREFORE WETTER FOR
LATE WEEK. STAGNANT PATTERN WILL NOT LAST LONG...HOWEVER... AS
ANOTHER VERY DEEP TROUGH INDICATED INTO THE WEST COAST THIS
WEEKEND. MUCH UNCERTAINTY ON HOW PROGRESSIVE THE TROUGH WILL END
UP BUT POTENTIAL IMPACTS FOR OUR AREA MOST LIKELY SUN/MON OF NEXT
WEEK THOUGH CONFIDENCE LOWER THAN USUAL ON TIMING/DETAILS. KJ

&&

.FIRE WEATHER...
WORKING OUR WAY INTO A WETTER PERIOD OVER THE NEXT 48 HOURS...
PERHAPS A BIT LESS WEST CENTRAL AND NW...A LITTLE LONGER S AND E.
DEEP RICH MOISTURE CONTINUES ACROSS APPROXIMATELY THE SE THIRD TO
HALF OF THE FCST AREA...SOME OF WHICH HAS BEEN USHERED BACK TO THE
WEST AND NORTH SOME SINCE LATE SATURDAY. STILL LOOKING AT POTENTIAL
FOR SOME 15 TO 25 MPH SUSTAINED WINDS INTO MIDDAY BELOW CANYONS AND
LOWER PASSES INTO SOME SECTIONS OF THE RIO GRANDE VALLEY. GUSTS MAY
STILL REACH 25 TO 35 MPH AT TIMES THROUGH THE MORNING IN SOME
NORMALLY WINDIER SPOTS BELOW CANYONS. THIS AFTERNOON AND TONIGHT
WILL SEE THE MORE SIGNIFICANT UPTICK IN RAIN COVERAGE AND INTENSITY.
FROM THIS PERIOD THROUGH MONDAY FAIRLY WIDESPREAD WETTING RAINS ARE
EXPECTED AND THOSE AREAS THAT RECEIVED RAINFALL FROM ODILE WILL BE
MORE PRONE TO SEE FLOODING PROBLEMS...MOSTLY THE SOUTHERN PORTIONS
OF FIRE WEATHER ZONES 106 THROUGH 109. TEMPS WILL TREND DOWNWARD
TODAY...DUE TO INCREASE MOISTURE...RAINFALL AND CLOUD COVER. ALL BUT
ROUGHLY THE NW THIRD WILL BE NEAR OR BELOW NORMAL. VENTILATION WILL
ALSO TREND DOWNWARD SLIGHTLY FOR MOST AREAS.

AS AN UPPER LOW OPENS UP SOME AND HEADS EAST ACROSS THE ROCKIES TO
THE NORTH...THE BASE OF THE SYSTEM WILL BRUSH NORTHERN NM...
RESULTING IN A MORE WESTERLY FLOW ALOFT. THIS WILL USHER IN DRIER
AIR INTO THE NW QUARTER TO THIRD OF THE STATE MONDAY AND REDUCE
SHOWER AND STORMS CHANCES THERE. BUT REST OF THE AREA WILL REMAIN
QUITE ACTIVE WITH ANOTHER PRETTY HEALTHY CROP OF SHOWERS AND STORMS.
TEMPERATURES WILL REMAIN NEAR OR BELOW NORMAL WITH THE EAST THE MOST
BELOW THE NORM. VENTILATION TODAY WILL BE NEAR TO A LITTLE LESS THAN
WAS THE CASE SATURDAY FOR MAJORITY OF THE FCST AREA.

A DRYING TREND IS STILL LIKELY TUESDAY THROUGH THURSDAY AS AN UPPER
RIDGE BUILDS OVER ARIZONA. RESIDUAL MOISTURE ALONG AND EAST OF THE
CENTRAL MT CHAIN STILL MAY BE ENOUGH TO IGNITE A FEW SHOWERS AND
STORMS STORMS DURING THE AFTN AND EVE. SEVERAL FCST MODELS BRING
BACK SOME MODEST CHANCES OF SPOTTY RAINFALL WEST OF CENTRAL MTN
CHAIN AS EARLY AS THURSDAY AFTN...BUT CONFIDENCE FAIRLY LOW ON THAT
AS AM NOT SEEING QUITE ENOUGH MOISTURE TRANSPORT BACK INTO THOSE
AREAS BY THEN...NOT TO MENTION THAT WE ARE INTO LATE SEPT...WHEN
DAYTIME HEATING IS WEAKER THAN EARLIER IN THE SUMMER. LOOKING AT
JUST POOR TO FAIR VENTILATION ACROSS MOST ZONES MONDAY...BUT THE NW
AND FAR NORTH MAY STILL MANAGE GOOD VALUES. THOSE GOOD VALUES WILL
BE MAINLY ACROSS THE EAST TUESDAY...WHILE A BROADER AREA OF POOR TO
FAIR VENTILATION IS EXPECTED WEDNESDAY.

A DEEP TROUGH MOVING ACROSS THE WESTERN CONUS IS STILL FORECAST BY
EXTENDED MODELS AROUND THE FRIDAY THROUGH NEXT WEEKEND TIMEFRAME.
TIMING AND STRENGTH OF THE SYSTEM IS STILL IN SOME DOUBT...ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS COULD BE IN THE PICTURE. 43

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...
NMZ508-509-520-523>526-533>540.

&&
Hazardous weather outlook, Sep 21, 5:59 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT SUN SEP 21 2014

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
559 AM MDT SUN SEP 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT
PATCHY DENSE FOG WILL BE ENCOUNTERED NEAR AND EAST OF THE CENTRAL
MOUNTAIN CHAIN EARLY THIS MORNING. IMPACTED AREAS INCLUDE BUT ARE
NOT LIMITED TO LAS VEGAS...MORIARTY....EDGEWOOD...CLINES CORNERS...
TUCUMCARI...CLOVIS...ROSWELL AND RUIDOSO. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE ALSO EXPECTED TODAY THROUGH THE OVERNIGHT. STORM
MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME HEAVY. THIS MAY
LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY FOR AREAS
THAT HAVE RECENTLY RECEIVED HEAVY RAIN AS WELL AS OVER AND NEAR
RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE UP TO
2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND
WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY...FOCUSED
FROM SOUTHWEST TO NORTHEAST NEW MEXICO AS WELL AS AREAS EAST OF
THE CENTRAL MOUNTAIN CHAIN. RAINFALL COULD BECOME HEAVY AT TIMES
WITH THE POTENTIAL FOR AT LEAST LOCALIZED FLASH FLOODING. A FEW STORMS
MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH AREAWIDE.
FEWER STORMS AND A DRIER PATTERN WILL TAKE HOLD BY TUESDAY INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...HAIL AND ANY
FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE
AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

41

In the hours before

Local storm report, Sep 21, 1:40 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
140 PM MDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      3 NE RUIDOSO            33.36N 105.64W
09/21/2014                   LINCOLN            NM   EMERGENCY MNGR

            FLOODING ON STATE ROAD 246 AT MILE MARKERS 4...27-29
            AND 55-56. PAVEMENT DAMAGED AT MILE MARKER 29.

&&

EVENT NUMBER ABQ1401156

CHJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 5:00 AM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 21, 7:27 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Sep 21, 9:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Sep 21, 10:22 AM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln, Roosevelt3 hr
Sep 21, 10:55 AM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel110 min
Sep 21, 12:01 PM MDTFlash Flood WarningABQChaves119 min
Sep 21, 12:50 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Lincoln, Roosevelt3 hr
Sep 21, 2:39 PM MDTFlash Flood WarningABQRoosevelt3 hr
Sep 21, 2:45 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe3 hr
Sep 21, 2:49 PM MDTAreal Flood AdvisoryABQSocorro116 min
Sep 21, 3:40 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, Roosevelt3 hr
Sep 21, 3:45 PM MDTAreal Flood AdvisoryABQQuay, Union2 hr
Sep 21, 4:15 PM MDTAreal Flood AdvisoryABQSocorro90 min
Sep 21, 4:36 PM MDTFlash Flood WarningABQDe Baca, Guadalupe, Quay, Roosevelt114 min
Sep 21, 5:01 PM MDTAreal Flood AdvisoryABQChaves89 min
Sep 21, 5:09 PM MDTAreal Flood AdvisoryABQCurry111 min
Sep 21, 5:39 PM MDTFlash Flood WarningABQCurry, Quay3 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.